I had juvederm two months ago i hated it and my philtrim (skin above upperlp) looked long and strange must be the way she injectedd as i looked like that after three weeks so had the hyalase it been a month after that now and though my lip shape is back to normal i am still swollen. My philtrim is all swollen and still looks long and wierd. I dont know whether it becuase i had an allergic reaction to the hyalase or the juvederm but the swelling is not getting any better. would kenalog help?
Does Kenalog Get Rid of Swelling from Allergic Reaction?
Doctor Answers (1)
Kenalog and swelling
If you feel that the area is swollen, especially if tender, a shot of intramuscular kenalog might help. If you have no contraindications you doctor would probably be willing to give that a shot(no pun intended).
Web reference: http://brookwooddermatology.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.